Alert archive / Kansas / Tornado Warnings in 2024

Tornado Warning 33, NWS Wichita, KS

April 27, 2024Chautauqua County, Cowley County, Kansas

NWS Wichita, KS issued this tornado warning at Apr 27, 2024, 8:25 PM CDT for Chautauqua County, Cowley County, Kansas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2024, 8:25 PM CDT (01:25 UTC)
Expired
Apr 27, 2024, 9:00 PM CDT
In force
35 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Chautauqua County, KS, Cowley County, KS

The radar

The Wichita radar (KICT), 99 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 4:57 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.4 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2024-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2161 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2024-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 401 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2161 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
788 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
401 m²/s²
0-3 km storm-relative helicity
456 m²/s²
Significant tornado parameter
6.0
Supercell composite
20.0

Open this sounding in Storm Lab

The text

As transmitted.

587 
WFUS53 KICT 280125
TORICT
KSC019-035-280200-
/O.NEW.KICT.TO.W.0033.240428T0125Z-240428T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wichita KS
825 PM CDT Sat Apr 27 2024

The National Weather Service in Wichita has issued a

* Tornado Warning for...
  East central Cowley County in south central Kansas...
  Northwestern Chautauqua County in southeastern Kansas...

* Until 900 PM CDT.

* At 825 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles north of Grainola, or 7 miles southwest of
  Cedar Vale, moving northeast at 45 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Cedar Vale around 830 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3714 9665 3730 9652 3730 9642 3717 9623
      3704 9646
TIME...MOT...LOC 0125Z 222DEG 37KT 3704 9662 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

BAERG
4 follow-up statements
937 
WWUS53 KICT 280131 RRA
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
831 PM CDT Sat Apr 27 2024

KSC019-035-280200-
/O.CON.KICT.TO.W.0033.000000T0000Z-240428T0200Z/
Cowley KS-Chautauqua KS-
831 PM CDT Sat Apr 27 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR EAST
CENTRAL COWLEY AND NORTHWESTERN CHAUTAUQUA COUNTIES...

At 830 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Cedar Vale, moving northeast at 45 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...  
Cedar Vale

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3714 9665 3730 9652 3730 9642 3717 9623
      3704 9646
TIME...MOT...LOC 0130Z 222DEG 37KT 3708 9657 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

BAERG
958 
WWUS53 KICT 280138
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
838 PM CDT Sat Apr 27 2024

KSC019-035-280200-
/O.CON.KICT.TO.W.0033.000000T0000Z-240428T0200Z/
Cowley KS-Chautauqua KS-
838 PM CDT Sat Apr 27 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR EAST
CENTRAL COWLEY AND NORTHWESTERN CHAUTAUQUA COUNTIES...

At 838 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Cedar Vale, moving northeast at 45 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Cedar Vale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3713 9658 3730 9652 3730 9642 3717 9623
      3707 9649
TIME...MOT...LOC 0138Z 222DEG 37KT 3715 9650 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

BAERG
154 
WWUS53 KICT 280143
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
843 PM CDT Sat Apr 27 2024

KSC035-280153-
/O.CAN.KICT.TO.W.0033.000000T0000Z-240428T0200Z/
Cowley KS-
843 PM CDT Sat Apr 27 2024

...THE TORNADO WARNING FOR EAST CENTRAL COWLEY COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for southeastern
Kansas.

&&

LAT...LON 3712 9653 3724 9653 3730 9650 3730 9642
      3721 9629 3721 9630 3711 9645
TIME...MOT...LOC 0143Z 222DEG 37KT 3719 9646 

$$

KSC019-280200-
/O.CON.KICT.TO.W.0033.000000T0000Z-240428T0200Z/
Chautauqua KS-
843 PM CDT Sat Apr 27 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN CHAUTAUQUA COUNTY...

At 843 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles northeast of Cedar Vale, moving northeast at 45
mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northwestern Chautauqua County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3712 9653 3724 9653 3730 9650 3730 9642
      3721 9629 3721 9630 3711 9645
TIME...MOT...LOC 0143Z 222DEG 37KT 3719 9646 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

BAERG
218 
WWUS53 KICT 280150
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
850 PM CDT Sat Apr 27 2024

KSC019-280200-
/O.EXP.KICT.TO.W.0033.000000T0000Z-240428T0200Z/
Chautauqua KS-
850 PM CDT Sat Apr 27 2024

...THE TORNADO WARNING FOR NORTHWESTERN CHAUTAUQUA COUNTY WILL EXPIRE
AT 900 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Tornado Watch remains in effect until midnight CDT for southeastern
Kansas.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Wichita.

&&

LAT...LON 3712 9653 3724 9653 3730 9650 3730 9642
      3721 9629 3721 9630 3711 9645
TIME...MOT...LOC 0150Z 222DEG 37KT 3724 9641 

$$

BAERG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Apr 27, 5:50 PM CDT, 2 hours 35 minutes earlier. Its key messages:

  • Thunderstorms likely through tonight, some of which will be severe. All severe hazards are possible.
  • Slight risk of a few severe storms eastern KS Sunday PM.
  • Off-and-on thunderstorm chances return Tuesday afternoon through Thursday night.
Area forecast discussion, Apr 27, 5:50 PM CDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
550 PM CDT Sat Apr 27 2024

.KEY MESSAGES...

- Thunderstorms likely through tonight, some of which will be
  severe. All severe hazards are possible.

- Slight risk of a few severe storms eastern KS Sunday PM.

- Off-and-on thunderstorm chances return Tuesday afternoon
  through Thursday night.

&&

.DISCUSSION...
Issued at 316 PM CDT Sat Apr 27 2024

Thunderstorm mode has ended up being rather messy so far given
meridional component to mid-upper flow, multiple storms on the
scope, and multiple storm mergers. This should tend to limit how
many storms are capable of "higher-end" severe weather. However,
strong low and deep layer shear coupled with moderate to strong
instability will continue to favor a severe weather threat,
especially over southeast Kansas were the airmass has been
relatively undisturbed (outside of dense anvil debris). In this
area, favorable low-level shear, low-level instability, and low
cloud bases will support tornadoes with any embedded supercell or
QLCS structures. Damaging winds are also possible. The large hail
threat (anything greater than golfballs or so) will likely be
confined to cells that remain more discrete.

Another area of concern is north-central Kansas, where a slowly
northward retreating boundary is situated. Any cells that can become
rooted along this boundary will ingest rich low-level shear
along/just north of the boundary, and be capable of all severe
hazards (including tornadoes).

Additional storms may develop this afternoon-evening up and down the
dryline across western portions of KS-OK, with this activity then
tracking rapidly northeast. There's some concern that current
widespread storm coverage and associated dense anvil cirrus east of
the dryline will limit instability and associated storm potential
along the dryline. However, if storms are able to form, CAPE/shear
combination will support all severe hazards with this activity,
especially if storms can remain more discrete.

A third round of storms may develop by later this evening over
western and central portions of KS-OK, ahead of approaching upper
forcing and mid-level cooling. The primary threat with this activity
would likely be 60+ mph winds (if storms are able to become severe)
given the stronger forcing and increasingly unfavorable hodographs.

Another threat we don't want to forget this afternoon through
tonight is heavy rainfall and localized flooding, especially from
roughly the KS Turnpike corridor on southeast, as numerous
thunderstorms continue to train northeast. Pockets of 1-3+ inches
are likely, and may fall in a short period. Consequently, areas of
street and low-land flooding are likely, along with modest to sharp
rises in area streams and rivers, again mainly along and southeast
of the KS Turnpike.

For Sunday, a few strong to severe thunderstorms will remain
possible over eastern KS, generally along and east of the Flint
Hills corridor, as the dryline continues to advance east. If a storm
or two is able to form (they may struggle due to decreasing
forcing), hail and wind would be the primary threats.

Taking a look ahead...an off-and-on active weather pattern
thunderstorm-wise looks to take shape once again Tuesday
afternoon/evening through Thursday night. Stay tuned, as we continue
to refine forecast details the next several days.

&&

.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 550 PM CDT Sat Apr 27 2024

TSRA is expected to continue in the CNU vicinity through 03Z with -
RA expected afterwards to 12Z.  Elsewhere, potential for convection
remains low enough to not warrant any specific mention in the TAF
but if it occurs, it looks most likely during the 07-12Z timeframe
near HUT and ICT. MVFR to potentially IFR cigs are possible towards
daybreak at RSL, SLN, and GBD with highest confidence at SLN. Brief
lowered vsbys are also possible but confidence is not as high.
Southerly winds will gradually become northerly to westerly with
gusts to 25kts returning tomorrow afternoon.

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Sunday afternoon for KSZ052-053-068>072-
083-091>096-098>100.

&&

DISCUSSION...ADK
AVIATION...White
Hazardous weather outlook, Apr 27, 5:05 PM CDT, 3 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
505 PM CDT Sat Apr 27 2024

KSZ032-033-047>053-067>072-082-083-091>096-098>100-282215-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
505 PM CDT Sat Apr 27 2024

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Scattered to numerous thunderstorms will remain likely across
central and especially southeast Kansas through this evening and
tonight. Some of the storms will be severe, capable of baseball size
hail, winds greater than 75 mph, and tornadoes. The greatest severe
weather threat should occur before midnight. Locally very heavy
rainfall will also impact mainly southeast Kansas, supporting
pockets of flash flooding of streets, roads, and low- lying areas.
Modest to sharp rises in area streams and rivers are possible as
well.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

An isolated strong to severe thunderstorm or two will remain
possible Sunday afternoon and evening, mainly along and east of the
Flint Hills. The main threats will be quarter size hail and 60 mph
winds.

There will be more off-and-on chances for thunderstorms across much
of the area from late Tuesday through Thursday night. There is some
risk for severe weather, stay tuned for later forecasts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely through late this evening.

&&

For a graphical version of this information, see our webpage at:
https://www.weather.gov/erh/ghwo?wfo=ict

In the hours before

Local storm report, Apr 27, 7:44 PM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
744 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     Hail             Sycamore                37.33N 95.72W
04/27/2024  M1.75 Inch       Montgomery         KS   Emergency Mngr

            Golf ball size hail.

&&

JAS
Local storm report, Apr 27, 7:47 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
747 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     Hail             Neodesha                37.42N 95.68W
04/27/2024  M1.00 Inch       Wilson             KS   Public

&&
Local storm report, Apr 27, 8:11 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
811 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     Hail             Elk City                37.29N 95.91W
04/27/2024  E0.88 Inch       Montgomery         KS   Fire Dept/Rescue

&&
Local storm report, Apr 27, 8:12 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
812 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     Flood            Elk City                37.29N 95.91W
04/27/2024                   Montgomery         KS   Emergency Mngr

            Road 5400 and 2100 under water. Heavy rain.

&&

JAS
Local storm report, Apr 27, 8:13 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
813 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     Hail             Elk City                37.29N 95.91W
04/27/2024  E1.00 Inch       Montgomery         KS   Fire Dept/Rescue

&&
Local storm report, Apr 27, 8:16 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
816 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     Tornado          3 NE Independence       37.26N 95.68W
04/27/2024                   Montgomery         KS   Public

            Delayed report. Received two separate photos
            of a tornado northeast of Independence. Time
            and location estimated from radar.

&&

ADK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:01 PM CDTSevere Thunderstorm Warning Considerable damage threatICTAllen, Neosho44 min
Apr 27, 7:17 PM CDTAreal Flood WarningICTAllen, Chautauqua, Cowley, Labette, Montgomery, Neosho and 2 more17 hr
Apr 27, 7:27 PM CDTSpecial Weather StatementICTCowley33 min
Apr 27, 7:30 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk38 min
Apr 27, 7:32 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley, Elk45 min
Apr 27, 7:35 PM CDTTornado WarningICTMontgomery25 min
Apr 27, 7:43 PM CDTSevere Thunderstorm WarningICTNeosho, Wilson62 min
Apr 27, 7:44 PM CDTTornado WarningICTCowley16 min
Apr 27, 7:54 PM CDTTornado WarningICTLabette, Neosho, Wilson23 min
Apr 27, 7:59 PM CDTSevere Thunderstorm WarningICTMontgomery, Wilson46 min
Apr 27, 8:01 PM CDTSevere Thunderstorm Warning Considerable damage threatICTChautauqua, Cowley44 min
Apr 27, 8:10 PM CDTTornado WarningICTChautauqua, Cowley35 min
Apr 27, 8:22 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk38 min
Apr 27, 8:23 PM CDTTornado WarningICTMontgomery37 min
Apr 27, 8:26 PM CDTSevere Thunderstorm WarningICTNeosho, Wilson64 min
Apr 27, 8:35 PM CDTSpecial Weather StatementICTCowley25 min
Apr 27, 8:41 PM CDTTornado WarningICTLabette, Neosho, Wilson34 min
Apr 27, 8:42 PM CDTSevere Thunderstorm WarningICTCowley, Sumner33 min
Apr 27, 8:47 PM CDTSevere Thunderstorm WarningICTMontgomery, Wilson58 min
Apr 27, 8:56 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk34 min
Apr 27, 9:03 PM CDTSevere Thunderstorm Warning Considerable damage threatICTCowley27 min
Apr 27, 9:06 PM CDTTornado WarningICTNeosho39 min
Apr 27, 9:12 PM CDTFlash Flood Warning Considerable damage threatICTChautauqua, Cowley, Elk, Montgomery, Neosho, Wilson6 hr
Apr 27, 9:12 PM CDTSpecial Weather StatementICTKingman48 min
Apr 27, 9:17 PM CDTSevere Thunderstorm WarningICTButler, Elk, Greenwood28 min
Apr 27, 9:18 PM CDTTornado WarningICTWilson27 min
Apr 27, 9:27 PM CDTSevere Thunderstorm WarningICTWilson63 min
Apr 27, 9:28 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk32 min
Apr 27, 9:29 PM CDTSevere Thunderstorm WarningICTAllen, Neosho61 min
Apr 27, 9:37 PM CDTTornado Warning Tornado observedICTNeosho, Wilson53 min
Apr 27, 9:46 PM CDTTornado WarningICTWilson29 min
Apr 27, 9:55 PM CDTSevere Thunderstorm WarningICTMontgomery35 min
Apr 27, 10:04 PM CDTSpecial Weather StatementICTHarper41 min
Apr 27, 10:14 PM CDTTornado WarningICTAllen, Neosho32 min
Apr 27, 10:23 PM CDTRiver Flood WarningICTWilson25 hr
Apr 27, 10:25 PM CDTSpecial Weather StatementICTSedgwick35 min
Apr 27, 10:25 PM CDTSevere Thunderstorm WarningICTAllen, Neosho, Wilson, Woodson29 min
Apr 27, 10:27 PM CDTRiver Flood WarningICTWilson36 hr
Apr 27, 11:42 PM CDTAreal Flood WarningICTButler, Chautauqua, Cowley, Elk, Greenwood, Harper and 4 more13 hr
Apr 28, 12:01 AM CDTRiver Flood WarningICTNeosho4 days
Apr 28, 12:01 AM CDTRiver Flood WarningICTAllen, Neosho62 hr
Apr 28, 12:05 AM CDTSpecial Weather StatementICTChautauqua40 min
Apr 28, 12:10 AM CDTSevere Thunderstorm Warning Considerable damage threatICTChautauqua, Elk, Labette, Montgomery33 min
Apr 28, 12:43 AM CDTSpecial Weather StatementICTAllen, Labette, Neosho, Wilson77 min
Apr 28, 1:51 AM CDTRiver Flood WarningICTMontgomery71 hr
Apr 28, 1:52 AM CDTRiver Flood WarningICTMontgomery, Wilson63 hr
Apr 28, 2:17 AM CDTRiver Flood WarningICTAllen39 hr
Apr 28, 2:19 AM CDTRiver Flood WarningICTLabette, Neosho5 days
Apr 28, 2:20 AM CDTRiver Flood WarningICTCherokee, Labette5 days
Apr 28, 12:43 PM CDTAreal Flood WarningICTAllen, Elk, Greenwood, Neosho, Wilson, Woodson64 hr

Nearby

Tornado Warnings in Kansas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.